# SDR SWIA202005140625

- Difficulty date: March 3, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H SIDE SEAT RAIL HAS SEVERAL SMALL AREAS OF CORROSION FROM FS 669.40 TO FS 720.85. MARKED WITH RED GREASE PENCIL.   (C-CHECK) RO 5/10/2020   BLENDED RH SIDE SEAT RAIL FROM FS669.40 TO FS720.85 REF CRJ900 SRM. OUT OF LIMITS REF CRJ900 SRM.REPLACED SEAT TRACK REF CRJ900 AMM.
